Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



A power series method for solving nonlinear boundary value problems.

Author: J. A. Leavitt
Journal: Quart. Appl. Math. 27 (1969), 67-77
MSC: Primary 65.62
DOI: https://doi.org/10.1090/qam/247774
MathSciNet review: 247774
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 65.62

Retrieve articles in all journals with MSC: 65.62

Additional Information

DOI: https://doi.org/10.1090/qam/247774
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society